# SDR SWAA2015120946919

- Difficulty date: October 28, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 57,299 hours, 45,193 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER AFT SKIN CRACKED.  REPAIRED SKIN IAW EA.
